# SDR AALA2020072769009

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 14,658 hours, 5,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R3 DOOR ASSIST BOTTLE READING 0 PSI. LEAK CHECK VERIFIED LEAKING CHARGING VALVE. TEMP 65 DEGREES F. INSTALLED NEW CHARGING VALVE PER AARD 52-22-00-1 AND AMM 52-22-00.
